# SDR CALA2015123094932

- Difficulty date: December 30, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 70,392 hours, 8,104 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 52ABC AISLE SIDE PANEL, EEL INOPERATIVE.  RECONNECTED THE EEL CONNECTORS.  OPERATIONS CHECKED OK.
